Kuwait Journal of Science (Apr 2024)

Numerical treatments of nonlinear Burgers–Fisher equation via a combined approximation technique

  • Mohammad Izadi,
  • Hari Mohan Srivastava

DOI
https://doi.org/10.1016/j.kjs.2023.12.003
Journal volume & issue
Vol. 51, no. 2
p. 100163

Abstract

Read online

A combined spectral matrix collocation strategy is presented to solve the time-dependent nonlinear Burgers–Fisher equation pertaining to various important physical mechanisms such as advection, diffusion, and logistic reaction. The nonlinearity of the model is first tackled by a time-marching scheme based on the Taylor formula. Hence in each time step, we solve a linear initial boundary value problem (IBVP) by using the spectral collocation technique based on novel Boole polynomials. Various numerical computations are carried out to indicate the pertinent features and testify the applicability of the presented combined technique. Comparisons are made between our results and the exact analytical solutions and some available numerical outcomes in the literature to show the validity of the method.

Keywords